# SDR SWAA2017041813196

- Difficulty date: April 4, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 47,644 hours, 24,383 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 LEADING EDGE SLAT NOSE SKIN LOWER SURFACE ACTUATOR ATTACH RIB CRACKED AT SLAT STATION 322.71.   REPAIRED THE SKIN IAW SRM.
